# SDR SWIA201438459

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 27,059 hours, 22,322 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S SIDE WINDOW CRACKED CLIMBING OUT OF 7,000-8,000'.  R & R SIDE WINDOW IAW AMM. PN ON:  NP-139322-11, SN ON:13213H4868, PN OFF:  NP-139322-001, SN OFF: 02329H1945.
